# SDR REXA2018082190706

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 23,607 hours, 15,938 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Part serial: NGL171809
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DESAGREE AFTER TAKE OFF,   REMOVED AND REPLACED THE LDG GEAR SELECTOR VALVE ASSY IAW AMM 32-32-10, OPS CHECKED GOOD.
